Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Is pregnancy possible while on birth control pills?

User rating for this question
Very Good
Answered by

OBGYN, Maternal and Fetal Medicine
Practicing since : 2006
Answered : 1565 Questions
Question
Hello,
I have been on lo estrin fe for almost two years now. Last month I skipped one pill and took one late so I had spotting. And then at the end of the month i had my period again when I got to the sugar pills. I am on day 6 of my next months packet now and me and my boyfriend had sex. The condom broke. Fortunately we noticed right away and pulled out. But some ejactulation got inside me. Could I be pregnant? Should I buy plan b?
Posted Tue, 5 Aug 2014 in Birth Control
 
 
Answered by Dr. Vjollce Mbiarra 43 minutes later
Brief Answer:
You dont need for plan B

Detailed Answer:
Hi dear!
Thanks for your query.

If you have continued to receive the next pack of loestrin after you menstruate ,you are protected .
Hence you have not chance to be pregnant,dont need for plan B .

Skipped one pill for the last month means that you where unprotected for the next 7 days ,not for this new period.



Take care and all the best
Above answer was peer-reviewed by
 
Follow-up: Is pregnancy possible while on birth control pills? 5 hours later
Okay thank you, also i take the pills on different times each night. I take it right before bed. However, sometimes that will be at 11,12, or 1 o'clock at night. Does that lower the chance of my plls working? Do i still need to be worried? i
 
 
Answered by Dr. Vjollce Mbiarra 17 hours later
Brief Answer:
Dont worry.

Detailed Answer:
Hi dear again!
If you have took pills each night but with difference in time with 1 hour ,isnt problem .
There is no evidence that this difference in the time of receiving the drug to reduce their effect.
But be careful that another time to take them in the same hour because you may forget to take one of them.

Best regards

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor